Two theorems of euler and a general partition theorem

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)499-502
Number of pages4
JournalProceedings of the American Mathematical Society
Volume20
Issue number2
DOIs
StatePublished - Jan 1 1969

Fingerprint

Euler
Partition
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{da7494642f1b4205b73b64dd5539ad59,
title = "Two theorems of euler and a general partition theorem",
author = "Andrews, {George E.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1969-0233791-6",
language = "English (US)",
volume = "20",
pages = "499--502",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

Two theorems of euler and a general partition theorem. / Andrews, George E.

In: Proceedings of the American Mathematical Society, Vol. 20, No. 2, 01.01.1969, p. 499-502.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Two theorems of euler and a general partition theorem

AU - Andrews, George E.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968511163&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968511163&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1969-0233791-6

DO - 10.1090/S0002-9939-1969-0233791-6

M3 - Article

AN - SCOPUS:84968511163

VL - 20

SP - 499

EP - 502

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -